# SDR CA160310007

- Difficulty date: March 10, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,834 hours
- Engine: Ge CF343B1
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Part number: 46120167
- Condition: Corroded
- Location: Windscreen
- Part time: 36,089 hours
- Component: Windscreen, Bombdr
- Component part number: 4614001P101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A MAINTENANCE VISIT, IT HAD BEEN FOUND THAT THE FORWARD, LEFT HAND DRAFT BULKHEAD REFERENCE IPC 25-24-04-01N, ITEMS 25 AND 30 HAD SEVERE CORROSION.
